Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Feeling the taste of pepper in the tongue. What is causing this?

Hello. Ive been having the taste of pepper or possibly strong mint on the left side of my tongue. It wont go away with burshing and flossing my teeth and gargling with antibacterial mouthwash. Aslo food or water dont make any change. My teeth dont have cavities and otherwise im feeling normal. Can you ease my mind and tell me what it is or when will it stop. Thank you so much in advance! Ursula.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Thanks for writing to us.
Taste of pepper in tongue may be caused due to-
Depapillation of tongue.
Ulceration on tongue.
Tobacco chewing .
I suggest you to floss your tongue mildly using tongue scrapers.
Dicontinue the habit of tobacco or pan chewing if you practice any.
Apply mucopain gel on the affected site.
Avoid too much intake of hot/spicy foods.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor